Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey,

I was just wondering if someone could take a look at the regimen my dermatologists has me on and tell me if seems like to much medication to them ?

My regimen consists of:

Morning

B Prox 10 Wash http://www.dermstore.com/product_B+Prox+10+Wash_23534.htm

Obagi Medical Clenziderm M.D. Therapeutic Lotion Benzoyl Peroxide 5% for spot treatment

Neutrogena Sensitive Skin Moisturizer

100 mg minocycline

Night

100 minocycline

B Prox 10 Wash

Neutrogena Sensitive Skin Moisturizer

Stievamycin regular strength gel ( applying only to effected areas)

Tazorac .1% ( applying to entire face . alternating from gel to cream daily)

Has anyone had a similar regimen and had success with it ? Or does it seem like too much ?

Share this post


Link to post
Share on other sites

If the routine is working for you than don't be concerned what others think about it. Personally, I cannot imagine putting all those different things on my face. My skin is so sensitive, I think I would be creating a mess. That is only me though and you should do what works for you. Enjoy.

Share this post


Link to post
Share on other sites

if its not broke don't fix is what i think for most treatments.

Some peoples skin can handle a lot and over time people end up reducing what they use once they get the results and want to maintain them.

if you are concerned though talk to your derm and see what his thoughts are

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×